Jump to content
CrazyBoards.org

Provigil Dose Bumped Up, Feeling A Little Weeiiird


Recommended Posts

I've only been taking it for a couple weeks- 5 days of 50 mg, another 5 of 100 mg. No problems, but also no effect. So I was bumped up to 200, effective today, and not only do I still feel supertired, but I have some weird pressure behind my eyes that's making me feel a little disoriented. Has anyone else had a similar issue? When the hell will this stuff work? I would love to feel semi-alert for at least a few hours a day.

Link to comment
Share on other sites

Many stimulants are contraindicated for people with glaucoma, so the eye pressure thing may or may not be a problem.

You should feel the full effect of the drug within a couple hours of taking it.  Side effects might get better but that's about it.

At 200mgs it didn't do anything for me other than make me feel a little stoned.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...